phone +7 (3412) 91 60 92

Archive of Issues

Year 2017 Volume 27 Issue 2 Total articles: 12
Table of contents
Author Name of article Pages
Al' Dzhabri Kh.Sh., Rodionov V.I. On support sets of acyclic and transitive digraphs 153-161
Gorshkov A.A., Sumin M.I. Regularization of the Pontryagin maximum principle in the problem of optimal boundary control for a parabolic equation with state constraints in Lebesgue spaces 162-177
Kozlov A.A., Ints I.V. On uniform global attainability of two-dimensional linear systems with locally integrable coefficients 178-192
Krasovskii N.A., Tarasyev A.M. Asymptotic behavior of solutions in dynamical bimatrix games with discounted indices 193-209
Parshikov G.V. On approximate solvability set construction in a guidance problem for a time-invariant control system on a finite time interval 210-221
Plaksin A.R. On Hamilton-Jacobi-Isaacs-Bellman equation for neutral type systems 222-237
Rodina L.I., Hammady A.H. On the invariant sets and chaotic solutions of difference equations with random parameters 238-247
Seliverstov A.V. On tangent lines to affine hypersurfaces 248-256
Tinyukova T.S. Scattering and quasilevels in the SSH model 257-266
Chernov A.V. On using Gaussian functions with varied parameters for approximation of functions of one variable on a finite segment 267-282
Serkov D.A. Unlocking of predicate: application to constructing a non-anticipating selection 283-291
Ingel' L.Kh. Interaction of two components of the movement under settling of the heavy particle in a viscous medium 292-296
Year 2017 Volume 27 Issue 2 Total articles: 12